MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW CVC SET: 4-LUMEN 8.5 FR X 20 CM; CATHETER INTRAVASCULAR THERAPE

ARROW INTERNATIONAL LLC ARROW CVC SET: 4-LUMEN 8.5 FR X 20 CM; CATHETER INTRAVASCULAR THERAPE
Model Number IPN929014
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/16/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that "the guidewire, which was factory-coiled in a plastic sheath, had a kink located on the proximal part, 5 cm before the tip." there was no patient harm or injury.The patient's current condition is reported as "okay".
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).The customer provided one photo for analysis.The complaint of a kinked guidewire was able to be confirmed by the photo.The photo shows a guidewire inside an arrow raulerson syringe (ars).One kink was observed towards the proximal end of the guidewire.The customer also returned one guidewire for analysis.Signs of use in the form of biological material were observed on the guidewire.Visual analysis revealed two kinks towards the proximal end of the guidewire.Microscopic examination confirmed the distal and proximal welds were spherical and intact.Review of the guidewire product drawing revealed that the returned guidewire does not match the guidewire included in the reported kit.Visual analysis could not be performed on the pictured arrow raulerson syringe (ars) as it was not returned for analysis.The kinks in the guidewire were located 52 mm and 72 mm from the proximal end.The overall guidewire length measured 456 mm, which is not within the specification limits of 678 mm - 688 mm per the guidewire product drawing.The guidewire outer diameter measured.830 mm, which is not within the specification limits of 0.838 mm - 0.877 mm per the guidewire product drawing.These results indicate that the wrong guidewire was returned or the incorrect material number was reported.The guidewire was functionally tested per the product instructions for use (ifu) which instructs the user to "advance guidewire into arrow raulerson syringe approximately 10 cm until it passes through syringe valves or into introducer needle." the guidewire was advanced through a lab inventory ars with and without a lab inventory 18 ga introducer needle attached.The undamaged portion of the guidewire passed with little to no resistance.The reported ars could not be functionally tested as it was not returned for analysis.A manual tug test confirmed that the distal and proximal welds were secure and intact.A device history record review was performed on the reported batch, and no relevant findings were identified.The instructions for use (ifu) provided with this kit warns the user , "do not use excessive force when introducing guidewire or tissue dilator as this can lead to vessel perforation, bleeding, or component damage".The report of a damaged guidewire was confirmed through visual examination of the returned sample.Visual analysis revealed two kinks towards the proximal end of the returned guidewire.Dimensional analysis revealed the returned guidewire does not match the guidewire included in the reported kit.It is unknown if the incorrect sample was returned or if finished good was incorrectly reported.The guidewire met all relevant functional requirements, and a device history record review of the reported batch did not reveal any relevant findings.Additionally, the ars involved with this event was not returned for analysis.Based on these circumstances, the root cause cannot be determined.Teleflex will continue to monitor and trend for reports of this nature.

Brand Name
ARROW CVC SET: 4-LUMEN 8.5 FR X 20 CM
Common Device Name
CATHETER INTRAVASCULAR THERAPE
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL CR, A.S.
jamska 2359/47
zdar nad sazavou 591 0 1
EZ   591 01
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key24314807
Report Number3006425876-2026-00157
Device Sequence Number20229929
Product Code FOZ
UDI-Device Identifier00801902102423
UDI-Public(01)00801902102423(11)250821(17)270708(10)71F25H0694(21)
Combination Product (Y/N)N
Initial Reporter CountrySV
PMA/510(K) Number
K993691
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN929014
Device Catalogue NumberCS-45854-E
Device Lot Number71F25H0694
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/10/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/19/2026
Supplement Date Received by Manufacturer03/02/2026
Initial Report FDA Received Date02/11/2026
Supplement Report FDA Received Date03/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED.; NOT REPORTED.
Patient SexUnknown